advertisement
Question
Posted by: Worried | 2007/06/07

Anti-biotic birth control scare

I finished a course of anti-biotics Ceroxim 250mg 6 days ago. I am in the 10th day of my cycle and on Triphasil.Last night the condom broke. Am I safe or should I take the morning after pill????

PLEASE HELP!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
If you want to be 100% safe, take the morning after pill - but then you have to use condoms until your next menstruation which may be late, heavier or lighter than normal because of the high doses of estrogen in the morning after pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement